# SDR VNAA2016052600028

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 32,037 hours, 22,986 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Warning Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OTBD FLIGHT SPOILERS AND OTBD SPOILERONS AMBER MESSAGE APPEARED IN FLIGHT. MAINTENANCE TROUBLESHOT, CYCLED SYSTEM CIRCUIT BREAKERS, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
